# SDR UPS07850184

- Difficulty date: July 7, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,881 hours, 29,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 HEAVY CORROSION ON TOP OF FLOORBEAM IN C-PIT TUNNEL AT STA 1300 LBL 51.  REMOVED CORROSION FROM FLOORBEAM, FOUND TO BE OUT OF LIMITS IAW SRM 53-2-00.  FABRICATED AND INSTALLED REPAIR ANGLES AT STA 1300 LBL 51 FLOORBEAM IAW SRM 53-2-0 FIG 1B.
